Sharp inequalities for martingales and stochastic integrals
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), p. 75-94
@incollection{AST_1988__157-158__75_0,
     author = {Burkholder, Donald L.},
     title = {Sharp inequalities for martingales and stochastic integrals},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     pages = {75-94},
     zbl = {0656.60055},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__157-158__75_0}
}
Burkholder, Donald L. Sharp inequalities for martingales and stochastic integrals, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 75-94. http://www.numdam.org/item/AST_1988__157-158__75_0/

[1] K. Bichteler, Stochastic integration and L P -theory of semi-martingales, Ann. Probab. 9 (1981) 49-89. | Article | Zbl 0458.60057

[2] D. L. Burkholder, Martingale transforms, Ann. Math. Statist. 37 (1966) 1494-1504. | Article | Zbl 0306.60030

[3] D. L. Burkholder, Distribution function inequalities for martingales, Ann. Probab. 1 (1973) 19-42. | Article | Zbl 0301.60035

[4] D. L. Burkholder, A sharp inequality for martingale transforms, Ann. Probab. 7 (1979) 858-863. | Article | Zbl 0416.60047

[5] D. L. Burkholder, A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab. 9 (1981) 997-1011. | Article | Zbl 0474.60036

[6] D. L. Burkholder, A nonlinear partial differential equation and the unconditional constant of the Haar system in L P , Bull. Amer. Math. Soc. (N.S.) 7 (1982) 591-595. | Article | Zbl 0504.46022

[7] D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984) 647-702. | Article | Zbl 0556.60021

[8] D. L. Burkholder, An elementary proof of an inequality of R. E. A. C. Paley, Bull. London Math. Soc. 17 (1985) 474-478. | Article | Zbl 0566.46014

[9] D. L. Burkholder, A sharp and strict L P -inequality for stochastic integrals, Ann. Probab. 15 (1987) 268-273. | Article | Zbl 0617.60042

[10] D. L. Burkholder, A proof of Pełczyński's conjecture for the Haar system, Studia Math., to appear. | Zbl 0652.42012

[11] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasilinear operators on martingales, Acta Math. 124 (1970) 249-304. | Article | Zbl 0223.60021

[12] D. L. Burkholder, B. J. Davis, and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, Proc. Sixth Berkeley Symp. Math. Statist. Prob. 2 (1972) 223-240. | Zbl 0253.60056

[13] D. C. Cox, The best constant in Burkholder' s weak- L 1 inequality for the martingale square function, Proc. Amer. Math. Soc. 85 (1982) 427-433. | Zbl 0494.60047

[14] B. Davis, On the integrability of the martingale square function, Israel J. Math. 8 (1970) 187-190. | Article | Zbl 0211.21902

[15] C. Dellacherie and P.-A. Meyer, Probabilités et potentiel: Théorie des martingales, Hermann, Paris, 1980.

[16] C. Doléans, Variation quadratique des martingales continues à droite, Ann. Math. Statist. 40 (1969) 284-289. | Article | Zbl 0177.21603

[17] J. L. Doob, Stochastic Processes, Wiley, New York, 1953. | Zbl 0696.60003

[18] A. M. Garsia, Martingale Inequalities: Seminar Notes on Recent Progress, Benjamin, Reading, Massachusetts, 1973. | Zbl 0284.60046

[19] G. Klincsek, A square function inequality, Ann. Probab. 5 (1977) 823-825. | Article | Zbl 0375.60064

[20] S. Kwapień, Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44 (1972) 583-595. | Article | Zbl 0256.46024

[21] A. Pełczyński'S, Norms of classical operators in function spaces, Colloque en l'honneur de Laurent Schwartz, Astérisque 131 (1985) 137-162. | Numdam | Zbl 0582.47033

[22] A. O. Pittenger, Note on a square function inequality, Ann. Probab. 7 (1979) 907-908. | Article | Zbl 0414.60052